Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 48, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 28, 2016, 11:19 PM CDT for Kerr County, Texas. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2016, 11:19 PM CDT (04:19 UTC)
- Expired
- May 30, 2016, 12:30 AM CDT
- In force
- 25 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.24 ft at May 28, 2016, 11:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
110
WGUS44 KEWX 290419
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 PM CDT SAT MAY 28 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-292219-
/O.NEW.KEWX.FL.W.0048.160529T0419Z-160530T0530Z/
/HNTT2.1.ER.160529T0353Z.160529T0700Z.160529T1730Z.NO/
1119 PM CDT SAT MAY 28 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River at Hunt.
* until late Sunday night...or until the warning is cancelled.
* At 11:01 PM Saturday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.6 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow early afternoon.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39
bridge floor two miles east of Hunt preventing easy travel to western parts of
the county. Areas of the headwaters are isolated temporarily as low water
crossings flood..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 feet on May 24
2015.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Hunt 10 10 10.2 Sat 11 PM 10.9 8.9 8.4 8.3 8.2
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-292100-
/O.NEW.KEWX.FL.W.0049.160529T0800Z-160529T2100Z/
/KRRT2.1.ER.160529T0800Z.160529T0800Z.160529T0900Z.NO/
1119 PM CDT SAT MAY 28 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At Kerrville.
* from late tonight to Sunday afternoon...or until the warning is cancelled.
* At 10:45 PM Saturday the stage was 3.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early tomorrow.
* Impact...At 9.0 feet...Flow is over the right bank with no significant
damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Kerrville 7 9 3.0 Sat 11 PM 7.7 2.6 2.2 2.1 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$2 follow-up statements
343
WGUS84 KEWX 290720
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
220 AM CDT SUN MAY 29 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-300120-
/O.EXT.KEWX.FL.W.0048.000000T0000Z-160530T0140Z/
/HNTT2.1.ER.160529T0353Z.160529T1100Z.160529T1340Z.NO/
220 AM CDT SUN MAY 29 2016
The flood warning continues for
the Guadalupe River at Hunt.
* At 1:15 AM Sunday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and continue to rise
to near 11.3 feet by this morning. The river will fall below flood stage by
this morning.
* Impact...At 12.0 feet...Moderate lowland flooding reaches the Highway 39
bridge floor two miles east of Hunt preventing easy travel to western parts of
the county. Areas of the headwaters are isolated temporarily as low water
crossings flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Hunt 10 10 9.2 Sun 01 AM 11.3 8.9 8.5 8.3 8.2
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-292310-
/O.EXT.KEWX.FL.W.0049.160529T0957Z-160529T2310Z/
/KRRT2.1.ER.160529T0957Z.160529T1000Z.160529T1110Z.NO/
220 AM CDT SUN MAY 29 2016
The flood warning continues for
the Guadalupe River At Kerrville.
* At 1:45 AM Sunday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early this morning and continue to rise
to near 9.2 feet by early this morning. The river will fall below flood stage
by this morning.
* Impact...At 9.0 feet...Flow is over the right bank with no significant
damage..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Kerrville 7 9 8.1 Sun 02 AM 8.1 2.7 2.3 2.2 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$810
WGUS84 KEWX 291356
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN MAY 29 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
Guadalupe River At Kerrville Affecting Kerr County
...The flood warning continues for the following rivers in Texas...
Guadalupe River At Comfort Affecting Kendall County
Guadalupe River Near Spring Branch Affecting Comal County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-291426-
/O.CAN.KEWX.FL.W.0048.000000T0000Z-160530T0140Z/
/HNTT2.1.ER.160529T0353Z.160529T0415Z.160529T0436Z.NO/
856 AM CDT SUN MAY 29 2016
The flood warning is cancelled for the Guadalupe River at Hunt.
* At 8:15 AM Sunday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river level may fall slightly or remain around 8.5 feet for the
next day or so.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain.
* This will be the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hunt 10 10 8.8 Sun 08 AM 8.7 8.3 8.2 8.2 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$
TXC265-291426-
/O.CAN.KEWX.FL.W.0049.000000T0000Z-160529T2310Z/
/KRRT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
856 AM CDT SUN MAY 29 2016
The flood warning is cancelled for the Guadalupe River At Kerrville.
* At 7:45 AM Sunday the stage was 4.6 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.4 feet. The river will
continue falling.
* This will be the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Kerrville 7 9 4.6 Sun 08 AM 2.6 2.2 2.1 2.1 2.1
&&
LAT...LON 3003 9919 3010 9916 2997 9902 3000 9890
2993 9891 2991 9906
$$
TXC259-300410-
/O.EXT.KEWX.FL.W.0051.000000T0000Z-160530T0410Z/
/COMT2.2.ER.160529T0651Z.160529T0845Z.160529T1610Z.NO/
856 AM CDT SUN MAY 29 2016
The flood warning continues for the Guadalupe River At Comfort.
* At 7:45 AM Sunday the stage was 24.3 feet.
* Flood stage is 21.0 feet.
* Forecast...The river level is falling rapidly and is expected to go below
flood stage Sunday morning.
* Impact...At 25.0 feet...Minor lowland flooding exceeds the banks into lowest
areas of the flood plain. Lowest roads and bridges flood and are dangerous to
motorists. As flow backs up Cypress Creek, additional flooding down the creek
can flood homes in the west part of Comfort..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Comfort 10 21 24.3 Sun 08 AM 8.3 6.8 6.0 5.6 5.3
&&
LAT...LON 2993 9891 3000 9890 2996 9863 2990 9840
2983 9839 2988 9864
$$
TXC091-300756-
/O.EXT.KEWX.FL.W.0053.160529T2258Z-160530T2002Z/
/SRGT2.1.ER.160529T2258Z.160530T0300Z.160530T0802Z.NO/
856 AM CDT SUN MAY 29 2016
The flood warning continues for the Guadalupe River Near Spring Branch.
* At 8:00 AM Sunday the stage was 4.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by late Sunday
afternoon and continue to rise crest around 34.4 feet by late Sunday evening.
* Impact...At 36.0 feet...Moderate lowland flooding reaches secondary roads and
low bridges in the flood plain. Recreationists should evacuate the river banks
because of dangerous turbulent flow. Low sections of Guadalupe River State
Park have tables, trash cans, and equiment damaged. Lowest homes in Kendall
County to Canyon Lake flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Spring Branch 25 30 4.8 Sun 08 AM 20.4 7.5 6.0 5.1 4.7
&&
LAT...LON 2983 9839 2990 9840 2994 9830 2987 9829
$$
sbsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 28, 11:09 PM CDT, 10 minutes earlier.
Area forecast discussion, May 28, 11:09 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1109 PM CDT SAT MAY 28 2016 .UPDATE... Complex of storms continues to evolve into a possible overnight heavy rain threat and continued threat of severe storms. Extended the severe thunderstorm watch for two hours and added a row of counties to the east to include Comal and Bexar Counties until 06z. && .PREV DISCUSSION... /ISSUED 937 PM CDT SAT MAY 28 2016/ MESOSCALE UPDATE... Complicated forecast evolution for the overnight period with the ongoing thunderstorm complex across the northwest CWA. Convection was kicked off this afternoon with daytime heating in an area of surface moisture confluence. Some of the storms became severe, but it appears at the present time that the main threat going forward will be heavy rainfall. Forecast soundings do show some de-coupling overnight, but not enough to really increase the nocturnal cap to help suppress convection. There is little upper forcing to really support the convection, but since it is now ongoing, the storms will be able to continue as long as the cold pools continue to move out from under the convection and help to sustain and support new updrafts. This seems to be continuing just fine at the present time as evident by continued cloud tops on IR of near -75C. The main question now is how long the storms will continue and what the overall movement will be. the KEWX VAD wind profile shows deep south/southeasterly flow of 20 to 30 knots in the lower 7 kft of the atmosphere with model guidance slightly increasing the wind speeds. This should help continue to feed the MCC with moisture and help with some weak lift up the escarpment. The HRRR has had a tough time with the placement of the current convection but does show some continued movement of a potential MCC to the south/southeast. This helps increase confidence of a prolonged system. Forward propagation vectors do show movement to the east, but we have not seen that at the present time. Current thinking is that the system should sustain itself over the next few hours before some slow weakening should occur. Upped the pops across the west-central CWA to likely and mentioned locally heavy rainfall for this area to continue the trend of a slow- moving system to the SSE. Increased PoPs to the east a bit to account for any possible eastward movement and to account for lighter activity forming to the east of the main thunderstorm core. PREV DISCUSSION... /ISSUED 628 PM CDT SAT MAY 28 2016/ AVIATION.../00z Update/ Concerns this forecast will be convection this evening and then the development of MVFR/IFR cigs. Currently isolated showers and thunderstorms have developed west of I-35. Expecting to see more development this evening. If the convection does develop and can last long enough we may see some approach the I-35 sites after 06z. prior to that showers are possible and have included a VCSH group for KSAT/KSSF. Convection west of KDRT may get close to Del Rio but timing is not certain and for this reason I did include a VCTS through 02z. Onset of MVFR cigs likely to be a couple hours sooner tonight and have all the I-35 terminals seeing the cigs lower starting 04z- 05z. After 07z-08z should see IFR cigs along I-35. KDRT will see MVFR cigs starting around 08z with the IFR cigs expected around 12z. VFR conditions are expected after 17z- 18z. All site have the potential to see fog due to the wet ground. Lowest visibilities likely at KAUS (2SM) with all other terminals remaining in the 4sm-6sm range. E/SE winds near 10 knots tonight then SE 10-15 knots after 15z Sunday. KDRT will see wind gusts to around 20 knots after 18z through sunset. PREV DISCUSSION... /ISSUED 304 PM CDT SAT MAY 28 2016/ SHORT TERM (Tonight through Sunday Night)... At 230 PM, South Central Texas surface analysis showed temperatures ranging from the mid 80s to low 90s with dewpoints in the low to mid 70s, showing the entire CWA as quite moist and unstable. North and west of the CWA a dry line was positioned from just west of Sanderson to Sheffield up to Sweetwater. Latest RAP/HRRR/LAPS soundings show capping eroding west of a line from Uvalde to Junction. Weak capping is holding on in SAT/AUS per the same forecast soundings. Aircraft soundings out of KSAT also show weakening but still decent cap. With convective temperatures right around 90-92 degrees and surface temperatures near 90 south of the Plateau...believe convective initiation will take place in the next 1-2 hours within the slight risk area SPC has annotated. With SBCAPE values very high again and DCAPEs AOA 1000 j/kg, very large hail and wind gusts up to 60 mph will be the main threat. While the upper level support is lacking currently due to broad ridging overhead...a shortwave disturbance is progged to enter the Big Bend region after 7PM. This weak upper level support coupled with the high instability, decent shear, steep lapse rates, and theta-e convergence along the dry line, think the slight risk area is laid out well for this afternoon and evening. Thinking the tornado threat is rather low but 0-3 km SRH values are in the 150-200 range this evening west of I-35 and LCLs are lowest south of the escarpment (Winter Garden), so cannot rule out one in this area. Thinking storm coverage should wane before midnight as we lose instability. Tomorrow looks to be a very similar pattern with afternoon/evening convection along the dry line out west again. SPC has included the same general area in a slight risk with the same threats as well for Sunday. LONG TERM (Monday through Saturday)... A southwest flow regime will set up for the week with weaker shortwaves impacting the moist air mass over the region through Tuesday. Included 30-40 PoP values for both Monday and slightly higher Tuesday as these pass over. The next significant storm system for South Central Texas looks to be on Wednesday ahead of a strong cold front. Models are indicating 1-3 inches of storm total rainfall associated with this system and with the moist soils from the last few days heavy rain event, flash flooding would be the main concern Wednesday. However, the progression of the cold front looks fast enough at this time that training shouldn't be an issue but due to the antecedent conditions, the flash flood threat will be possible regardless. Late in the week, the cold front should result in a drier and cooler air mass at least through Saturday. Temperatures should be below normal, with highs in the 80s for the first week of June. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 87 71 85 70 / 50 30 30 20 20 Austin Bergstrom Intl Airport 72 87 71 85 70 / 50 30 30 20 20 New Braunfels Muni Airport 74 88 71 86 71 / 60 30 30 20 20 Burnet Muni Airport 71 85 69 84 69 / 50 30 30 30 20 Del Rio Intl Airport 74 89 73 87 71 / 50 30 30 30 40 Georgetown Muni Airport 73 85 69 84 69 / 50 30 30 30 20 Hondo Muni Airport 73 89 72 87 71 / 60 20 20 30 40 San Marcos Muni Airport 74 86 71 86 69 / 50 30 30 20 20 La Grange - Fayette Regional 74 87 72 86 70 / 30 20 20 20 20 San Antonio Intl Airport 75 88 72 86 72 / 60 20 20 30 20 Stinson Muni Airport 74 89 73 87 73 / 60 20 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...10 Synoptic/Grids...Hampshire Public Service/Data Collection...30
Hazardous weather outlook, May 28, 10:58 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1058 PM CDT SAT MAY 28 2016 TXZ171>173-183>194-202>209-217>225-228-300400- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1058 PM CDT SAT MAY 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 1 AM FOR AREAS TO THE NORTH AND WEST OF A LINE FROM DEL RIO TO SAN ANTONIO TO BLANCO. THERE IS A RISK OF STRONG TO SEVERE STORMS THIS EVENING ACROSS THIS AREA. THE MAIN THREAT WITH ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THE SEVERE THREAT WILL BE THE THREAT FOR HEAVY RAINFALL. SOME STORMS WILL BE CAPABLE OF PRODUCING UP TO 2-4 INCHES OF RAINFALL WHICH COULD LEAD TO POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST INTO LATE NEXT WEEK. THERE WILL BE A SLIGHTLY STRONGER POTENTIAL OF STORMS MID-WEEK. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 28, 10:20 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1020 PM CDT SAT MAY 28 2016 TXZ184-185-290400- REAL TX-EDWARDS TX- 1020 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EDWARDS AND WESTERN REAL COUNTIES UNTIL 1100 PM CDT... AT 1020 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VANCE...OR 12 MILES SOUTHEAST OF ROCKSPRINGS...MOVING NORTH AT 50 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMP WOOD...VANCE...BARKSDALE...DEVILS SINKHOLE STATE NATURAL AREA AND US-377 NEAR THE KIMBLE-EDWARDS COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2962 9990 2962 10018 3029 10013 3029 9983 TIME...MOT...LOC 0320Z 187DEG 45KT 2990 10005 ALLEN
Local storm report, May 28, 10:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1025 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 10 SSE UTOPIA 29.48N 99.47W
05/28/2016 E1.75 INCH UVALDE TX PUBLIC
&&
EVENT NUMBER EWX1600473
SBSLocal storm report, May 28, 10:41 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 7 SW KERRVILLE STATE PA 29.96N 99.22W
05/28/2016 E60 MPH KERR TX TRAINED SPOTTER
THUNDERSTORM WIND GUST REPORTED AT THE QUIET VALLEY
RANCH ON HIGHWAY 16
&&
EVENT NUMBER EWX1600474
SBSSpecial weather statement, May 28, 10:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1053 PM CDT SAT MAY 28 2016 TXZ184-290500- EDWARDS TX- 1053 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EDWARDS COUNTY UNTIL MIDNIGHT CDT... AT 1053 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ROCKSPRINGS...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ROCKSPRINGS AND DEVILS SINKHOLE STATE NATURAL AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2992 10032 3018 10046 3028 10017 3015 9994 TIME...MOT...LOC 0353Z 257DEG 10KT 3012 10033 MSL
Local storm report, May 28, 11:01 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLOOD KERRVILLE 30.04N 99.14W
05/28/2016 KERR TX BROADCAST MEDIA
FLOODING BEING REPORTED ALONG SIDNEY BAKER STREET IN
KERRVILLE... NO SPECIFIC POINTS ARE GIVEN
&&
EVENT NUMBER EWX1600475
SBSLocal storm report, May 28, 11:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLOOD KERRVILLE 30.04N 99.14W
05/28/2016 KERR TX BROADCAST MEDIA
FLOODING BEING REPORTED IN DOWNTOWN KERRVILLE AT SYDNEY
BAKER STREET AND MAIN STREET
&&
CORRECTED REMARKS
EVENT NUMBER EWX1600475
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 58 min |
| May 28, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 62 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 58 min |
| May 28, 8:31 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 28, 8:39 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| May 28, 9:17 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| May 28, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 56 min |
| May 28, 9:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 54 min |
| May 28, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 57 min |
| May 28, 10:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 39 min |
| May 28, 10:39 PM CDT | Areal Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Real | 38 min |
| May 28, 10:53 PM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| May 28, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 55 min |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 17 hr |
| May 28, 11:23 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 8 hr |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 33 min |
| May 28, 11:38 PM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| May 28, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more | 31 min |
| May 29, 12:07 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 5 hr |
| May 29, 12:32 AM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| May 29, 1:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 29, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| May 29, 1:51 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 6 hr |
| May 29, 2:01 AM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 29, 2:05 AM CDT | River Flood Warning | EWX | Bandera | 25 hr |
| May 29, 2:19 AM CDT | River Flood Warning | EWX | Kendall | 15 hr |
| May 29, 2:33 AM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| May 29, 2:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 2:42 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 29, 2:50 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 45 min |
| May 29, 3:09 AM CDT | River Flood Warning | EWX | Comal | 34 hr |
| May 29, 3:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 119 min |
| May 29, 3:39 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| May 29, 3:46 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 48 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| May 29, 4:14 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 29, 4:27 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| May 29, 4:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 4:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 29, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 41 min |
| May 29, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 29, 4:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 19 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 4:59 AM CDT | River Flood Warning | EWX | Medina | 19 hr |
| May 29, 5:20 AM CDT | River Flood Warning | EWX | Medina | 17 hr |
| May 29, 5:20 AM CDT | Special Weather Statement | EWX | Bexar | 40 min |
| May 29, 5:58 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 29, 7:18 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 29, 7:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| May 29, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 46 min |
| May 29, 9:14 AM CDT | Special Weather Statement | EWX | Gonzales, Wilson | 46 min |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Uvalde | 26 hr |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| May 29, 9:16 AM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 29, 10:03 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
| May 29, 2:36 PM CDT | Flash Flood Watch | EWX | Bandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more | 20 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.